# SDR YENA2018101040658

- Difficulty date: September 14, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 59,713 hours, 21,610 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM +Y 1292 AT FRAME 16 AT FWD GALLEY AREA; REPLACED FLOORBEAM + Y 1292 AT FR 12 TO FR 24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG 53112816. ALL WORK ACCOMPLISHED ON NR 2018-250238.
